# SDR CALA0300105

- Difficulty date: March 7, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 31,035 hours, 8,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTS AT SEATS 12-16 INOPERATIVE. THE EMERGENCY LIGHT BATTERY CHARGER WAS REPLACED AND THE LIGHTS TESTED GOOD.
